# SDR VNAA2012022800011

- Difficulty date: February 22, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 17,682 hours, 17,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CEILING LEVEL EMERGENCY FLOOD LIGHT ADJACENT TO ROW 13 WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED, RELAMPED EMERGENCY FLOOD LIGHT AT ROW 13 AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
